dont want 2 lose my sexdrive - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 3 Old 08-25-2012, 12:29 AM - Thread Starter
 
Machoman69's Avatar
 
Join Date: Aug 2012
Posts: 1
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I am 30 years old with a great sex life. I was just put on zoloft & what I have been hearing all over is that it kills your sex drive, Is this true? Its definitely not what I want.

Machoman69 is offline  
Sponsored Links
Advertisement
 
#2 of 3 Old 08-25-2012, 02:39 PM
 
justmama's Avatar
 
Join Date: Dec 2002
Location: beginning anew
Posts: 5,727
Mentioned: 3 Post(s)
Tagged: 0 Thread(s)
Quoted: 21 Post(s)

It depends.  Some meds do that to people, some don't.  I had a lot of trouble in that area with Paxil but once I was switched to Effexor I had no trouble at all.  I felt like myself, only....not so anxious and depressed.  Just wait and see.  You can always switch meds or fiddle with the dose if you need to.  Just give it 3-4weeks to build up in your system and if you are noticing side effects, give your doctor a call.


treehugger.gifjog.gifgreenthumb.gifknit.gifnamaste.gif

justmama is online now  
#3 of 3 Old 09-07-2012, 06:06 AM
 
kms7z's Avatar
 
Join Date: Mar 2009
Location: Northern Virginia
Posts: 189
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I had a lot of issues on zoloft-- but it wasnt the right med for me.  I definitely noticed the decreased sex drive.  i think, from what i hear though, is that if it is helping you then that side effect is worth it-- considering the big picture.


[FONT="Verdana"]Kate, mom to S(6/07) and Y(3/10)
kms7z is offline  
Reply

Tags
Mental Health

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off